Full metadata record
DC FieldValueLanguage
dc.contributor.authorЛагунов, В.Н.-
dc.date.accessioned2024-12-17T12:27:24Z-
dc.date.available2024-12-17T12:27:24Z-
dc.date.issued1971-
dc.identifier.citationЛагунов, В.Н. Асимптотические свойства некоторых нелинейных игр преследования / В.Н. Лагунов // Доклады Академии наук СССР.- Москва : Наука, 1971. – Т. 197, №2. – С. 271-274.ru
dc.identifier.issnУДК 517.91-
dc.identifier.urihttps://elib.gsu.by/handle123456789/72209-
dc.language.isoruru
dc.publisherИздательство Академии наук СССРru
dc.titleАсимптотические свойства некоторых нелинейных игр преследованияru
dc.typeArticleru
dc.rootДоклады Академии наук СССРru
dc.placeOfPublicationМоскваru
dc.number2ru
dc.volume197ru
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Лагунов_Асимптотические.pdf9.88 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.